Lumps, swelling, and bruising after Juvederm
Thank you for your question AnnaCnd. Juvederm is a product that can be used to enhance the lips. Any time a filler is injected into the skin, patients may have a lumpy bumpy appearance or feeling in the area. For my patients, I recommend gently massaging the area for 5 minutes at a time, 5 times per day, for the first 5 days. This will smoothen out the material and make it look and feel better. Bruising and swelling can last up to two weeks. I have my patients follow up at that time to assess the final results. Please follow up with your doctor for specific recommendations. Good luck!
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
It takes roughly 2 weeks to see the final outcome, I suggest waiting to see the final result. This can always be reversed or reinjected later. Best, Dr. Emer.
Final Result After Juvederm
Thank you for your question and for sharing your photographs. Sorry that you are having some concerns about your postprocedure appearance. Swelling and bruising after Juvederm injection is normal, especially in the lips. Please keep in mind that it will take 2 weeks to allow for normal postprocedure swelling and bruising to resolve and to see your final result. Icing can help for up to 48 hours postprocedure. Arnica is beneficial for minimizing postprocedure swelling and bruising. If you continue to have any concerns at 2 weeks postprocedure, please be sure to see an experienced injector for an in-person reevaluation to fully address your concerns and to determine the best course of action. Hope this helps and best wishes!
Lumps in Lips After Filler
It's still way to early to tell the final result. Swelling, lumps, and bruising are all very common after filler injection to the lips. It can take 2 weeks to fully resolve and for the filler to settle in. The best thing to do is leave it alone until then. I would not recommend having non-physicians injecting filler into your lips. Its not a straightforward injection for those without experience.
Lumpiness after Juvederm, especially in the lips, is not only common but should be expected. It will resolve spontaneously over the next 2-3 wks. The lumpiness can be from the Juvederm material and as it equilibrates in the tissue it will become much softer. Bruising can also contribute to the lumpiness and this will be reabsorb by the body. In either case the symptoms will resolve. I won't massage the lips as this will only increase the swelling. You mention dissolving the Juvederm. I don't think that will be necessary but it is nice to know that there is that option if needed.
Stop getting massage on the lips. IF you have some bruising you will have some lumps. These will go away. Massaging will just prolong the inflammation. They look pretty good today. So should look even better in a few days. Not sure why they keep seeing you back.
Hang in there, it will improve!
This can be a completely normal reaction to lip injections. By the time I answer this question you have probably already seen an improvement! Be patient, and all of the swelling and bruising should settle down and you will love your lips! I always tell patients not to panic the first week after injection. It can look awful, but it will improve and it will be worth it!
Lumps in lips after Juvederm
I sense that this is an inexperienced injector. I never hear of going back to the office 3 days in a row for lumps after filler. Let things settle for 10 days. If still not happy, get dissolved and move onto another injector. Please see my link.
Swelling after lip augmentation
Hello, and thanks for your question and photos.Swelling and bruising are relatively common after lip augmentation with filler. I suggest giving it a couple of weeks to allow this to resolve before assessing your final response. If you're still not pleased with the result, you can have the product dissolved. Best, Dr. Frucht.